# SDR EIA2006118

- Difficulty date: June 24, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, UPPER DECK AFT CHANNEL OF THE TENSION TIE AT LT BS 920.  CRACKED TENSION TIE REPAIRED IAW B747 SRM 51-40-03 FIG 3 REPAIR, ANGLE USED 2024-T3 0.073".
